# SDR DL72K001182

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- Aircraft time: 65,913 hours, 59,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK ON LT TORQUE BOX VERT WEB AT STA 1213 UPPER SIDE (48 SEC).  REPAIR PER M/M 53-11-0 PG 833.
